A generalized Kerr-Schild metric

Vaidya, P. C. ; Bhatt, P. V. (1974) A generalized Kerr-Schild metric Pramana - Journal of Physics, 3 (1). pp. 28-34. ISSN 0304-4289

PDF - Publisher Version

Official URL: http://www.ias.ac.in/j_archive/pramana/3/1/28-34/v...

Related URL: http://dx.doi.org/10.1007/BF02847266


A metric gikik+Hξiξk+2Jξ(iPk) is investigated. When J=0 this reduces to the well-known Kerr metric. Conditions on the vector pi are obtained under which a geodetic, shear-free null congruence ξi in the Minkowskian space-time (with metric ηik) will continue to remain geodetic and shear-free in the Riemannian space-time of gik. A general solution of Einstein's equation Rik=σ ξiξk is obtained when piξi=0 and ξi is twist-free.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
Keywords:Kerr-schild Metric; Relativity; General
ID Code:56636
Deposited On:24 Aug 2011 10:47
Last Modified:18 May 2016 08:23

Repository Staff Only: item control page